# SDR SWAA2022022834560

- Difficulty date: December 20, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

_SEAL RETAINER BRACKET CRACKED ON LEFT WING _DEFLECTION WEB PANEL APPROX. ORSS 269 / REMOVED + REPLACED SEAL RETAINER BRACKET WEB ASSY IAW SRM 51-40-02-0G-0 PAR 4 + DWG# 115A2930
